On contractions in Hilbert space

Nagy, Béla and Kérchy, László: On contractions in Hilbert space. Acta scientiarum mathematicarum, (79) 1-2. pp. 235-251. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_001_002_235-251.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
Page Range: pp. 235-251
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Természettudomány, Matematika
Additional Information: Bibliogr.: p. 250-251.; Abstract
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2016. Oct. 17. 10:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/30872

Actions (login required)

View Item View Item